# SDR DL76L060465

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 46,797 hours, 7,227 cycles
- Engine: Pwa PW4060
- Engine time: 40,036 hours, 6,148 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Burner Can
- Condition: Cracked
- Location: Nr 1 Engine
- Component: Engine, Pwa
- Component part number: PW40603
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE BORO OPN 5067 NR 1 ENGINE, FOUND BURNER CAN CRACKED AT 3 O'CLOCK POSITION.  REMOVED AND REPLACED NUMBER 1 ENGINE PER TRANS 1T148.
